MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL SP125; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LL SP125; PISTON SYRINGE
Catalog Number 309646
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd syringe 5ml ll sp125 had foreign matter.The following information was provided by the initial reporter: material#: 309646 batch#: 5043409 it was reported by the customer that syringe had dirt/debris on it.Verbatim: rcc received a complaint via email.Email(s) attached.5ml sterile syringe opened by provider prior to administering injection.Provider noted that syringe had dirt/debris on it.Additional information provided on 09/30/2025: "debris was located in the barrel of the syringe.".

Brand Name
BD SYRINGE 5ML LL SP125
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23341584
Report Number1213809-2025-00661
Device Sequence Number9436104
Product Code FMF
UDI-Device Identifier30382903096467
UDI-Public(01)30382903096467(10)5043409
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309646
Device Lot Number5043409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown